I regularly take bupropion HCl x 150 mg tab cipl. When I refilled my script the new bottle says bupropion 75 mg tab spot. And the pills are yellow instead of white. I asked him about this immediately and hebsaid that there was a change in the medicine but I don't feel right about taking it! Should I wait until they are open and take both old bottle and new back to them and show the difference or should I contact my doctor?
Hi, Phippsshelia! Most likely you were issued another generic form of the medication you were previously given. This is common when there is a considerable price difference.
I agree with the others here that you should verify this again with your pharmacist and/or prescribing doctor to allay your concern.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2014 • 2 answers
Posted 15 Feb 2016 • 8 answers
Posted 31 Mar 2016 • 3 answers
Posted 29 Jan 2017 • 5 answers
Posted 27 Jan 2018 • 2 answers